Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Done EKG, normal sinus rhythm , non-specific ST, T wave abnormality. Taking adderall, vyvanse. Should I be concerned? do I need further evaluation?

I had an EKG yesterday: results state normal sinus rhythm , Nonspecific ST and T wave abnormality; I am 58 y/o f, 217 lbs, have been taking Adderall and recent switch to Vyvanse 50 mg. Is this something I should be concerned about; do I need further evaluation to continue with stimulant med? My previous EKG was presurgical in 2001 and all results were normal. The EKG yesterday was only a few seconds long; Do I need another EKG? This one was as a general workup for stimulant medication, but I had already been on it for 6 months prior to the EKG
Asked On : Sat, 16 Jun 2012
Answers:  1 Views:  421
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

      TMT – Treadmill exercise ECG (may be with thallium isotope) is necessary to evaluate ischemia (reduced blood flow / Coronary Artery Disease)
     ECHOcardiogram is necessary to see the heart valves (Mitral Valve Prolapse) / heart muscle (Cardiomyopathy) and heart function (Ejection fraction, wall motion abnormality) / clots...
     Electrolytes (especially potassium) should be seen...

Take care     
Wishing speedy recovery
God bless
Good luck
Answered: Thu, 1 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor